# SDR SWAA2024030759881

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 48,022 hours, 29,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NOTREPORTED
- Condition: Detached
- Location: Main Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ASSIT HANDLE FELL OFF DURING TURBULANCE<[01] REMOVED FWD LAVE ASSIT HANDLE AND INSTALLED ON FWD ENRTY DOOR IAW AMM 52-11-31; MISSING LAVE ASSIT HANDLE OK TO CONTINUE MEL 25-10-01 SP1B.  REPLACED AFT LAV DOOR ASSIST HANDLE IAW SIP.
